My father began taking Lipitor at the end of April and took it for three weeks -- until May 16th. He had begun to get very fatigued, started loosing muscle strength in simple activities that he has previously done, and has been tired all the time. It appears as if the Lipitor took about 2-2.5 weeks to show side effects. Can anyone enlighten me on how long these side effects should take to subside?
The side effects were reported to his doctor last Monday (that is when he was instructed to stop taking) and he is going in later this week for a check-up. My concern is that it has been a week and the side effects are still there in full strength. This is where I was asking if other knew (from experience or knowing someone) how long these side effects tended to last.
I am going through the same thing. The upper back burning weakness and everything. My Dr. said about 3 weeks of pain, she gave me an Rx for the spasming. She also said if it does not resolve after 3 weeks i will need physical theropy.
I was taking Zocor until I started having back pains. I took it for almost a year and I was tired all the time but I didn't realize it was from the Zocor until I quit taking it because of the back pain. My doctor will probably try something else when I see her in July but if I start having problems from it I'll quit taking it.